MathSciNet Relay Station
MathSciNet bibliographic data
MR2533308 (2010d:13002) 13A15 (13A18 13F30)
Fontana, Marco; Loper, K. Alan Cancellation properties in ideal systems: a classification of $\ssf{e.a.b.}$ semistar operations. J. Pure Appl. Algebra 213 (2009), no. 11, 2095–2103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement